does anyone know which ointment my husband can use for the rash as well as?joint pains caused by vemurafenib (Zelboraf) which will not affect the treatment?
30 Jun 2012
Hi Coetzee -
First, I want to say that this type of skin reaction is common with this drug treatment. The first thing that came to my mind is benedryl but you need to talk with his doctor about that. Most patients who experience this type of reaction, which again is pretty high, is to get a modification to the dose of that med. That can only be done by the doctor. I do not know of a topical ointment and because of the type of cancer I wouldn't recommend putting anything else on the skin that wasn't approved by the doctor. But you could ask about the benedryl which is given to lots of people to prevent such reactions but you still need to let the doctor know, in any case.
Sometimes a skin cream containing cortisone can be applied but I would ask the doctor about anything else that your husband needs... whether it is an o-t-c or prescription strength cream or just the med modification.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I wish that we would find support and answers. Some doctors say that I am stade III and some others stade IV. I had 4 metastasics melanomas and I had ...
1 answer • 29 Apr 2012
My dad was diagnosed with cancer April 2011. It is Matastice Melanomia and now he has found out he also has a tumor on his heart and the treatment he ...
3 answers • 11 May 2012
He is having some pretty debilitating side effects. On and off during the day he feels like he has a bad case of the flu-chills, such sore feet he ...
2 answers • 16 Aug 2012
when on Zelboraf is it normal to be tired a lot vomit some days and just want to sleep a lot is the zelboraf meant to shrink tumors or block the ...
2 answers • 18 Jul 2013
It seems hard to find out the percentage of user's who have had reaction's.
1 answer • 14 Sep 2013